Home
For authors
Submission status

Archive
Archive (English)
Current
      Volume 114
      Volume 113
      Volume 112
      Volume 111
      Volume 110
      Volume 109
      Volume 108
      Volume 107
      Volume 106
      Volume 105
      Volume 104
      Volume 103
      Volume 102
      Volume 101
      Volume 100
      Volume 99
      Volume 98
      Volume 97
      Volume 96
      Volume 95
      Volume 94
      Volume 93
Search
VOLUME 111 | ISSUE 9 | PAGE 623
Quantum \mathcal{R}-matrices as universal qubit gates
Abstract
We study the Chern-Simons approach to the topological quantum computing. We use quantum \mathcal{R}-matrices as universal quantum gates and study the approximations of some one-qubit operations. We make some modifications to the known Solovay-Kitaev algorithm suitable for our particular problem.